miun.sePublications
Change search
Link to record
Permanent link

Direct link
BETA
Boo, Jörgen
Publications (7 of 7) Show all publications
Högberg, B., Helmersson, J., Boo, J., Glans, L. & Olin, H. (2008). Programmable self-assembly:: Theoretical aspects and DNA-linked nanoparticles. In: Systems Self-Assembly: Multidisciplinary Snapshots (pp. 245-258). Amsterdam: Elsevier
Open this publication in new window or tab >>Programmable self-assembly:: Theoretical aspects and DNA-linked nanoparticles
Show others...
2008 (English)In: Systems Self-Assembly: Multidisciplinary Snapshots, Amsterdam: Elsevier, 2008, p. 245-258Chapter in book (Other academic)
Abstract [en]

We briefly present a method for the parameterization of assembly systems derived from their ability to form unique structures. The concept of bond uniqueness is introduced and we show how it influences the number of unique structures that a programmable, or algorithmic, self-assembly system can create. Further, we argue that programmable self-assembly systems create embedded, additional computation that is reflected in the complexity of the generated structures and show how this complexity is related to the bond uniqueness of the building blocks. A brief introduction to sticky graphs, a mathematical tool for modeling self-assembly systems, is given. From the theoretical discussions it becomes clear that building blocks for programmable self-assembly need to have at least four distinct, geometrically separated bonds. A scheme for the production of building blocks with well-directed bonds for programmable self-assembly using DNA-nanoparticles is presented. The introduced procedure is a completely bottom–up approach and can be used to produce quite advanced PSA building blocks like nanoparticle eight-mers with eight bonds. Initial experiments are presented.

Place, publisher, year, edition, pages
Amsterdam: Elsevier, 2008
Series
Studies in multidisciplinarity ; 5
Keywords
programmable self-assembly PSA nanoteknik nanotechnology mathematics
National Category
Natural Sciences Mathematics
Identifiers
urn:nbn:se:miun:diva-6105 (URN)10.1016/S1571-0831(07)00011-1 (DOI)2-s2.0-40849120002 (Scopus ID)3273 (Local ID)9780444528650 (ISBN)3273 (Archive number)3273 (OAI)
Available from: 2008-12-11 Created: 2008-12-11 Last updated: 2017-10-20Bibliographically approved
Boo, J. (2004). Sticky Graphs - A Tool To Model Self Assembly. Sundsvall: Department of Mathematics, Mid Sweden University
Open this publication in new window or tab >>Sticky Graphs - A Tool To Model Self Assembly
2004 (English)Report (Other scientific)
Abstract [en]

We define sticky graphs and propose their use in the study of self assembly by means of a grammar-like structure modeling the dynamic behaviour of a system.

Place, publisher, year, edition, pages
Sundsvall: Department of Mathematics, Mid Sweden University, 2004
Series
Reports / Mid Sweden University, Department of Mathematics, ISSN 1400-4798 ; 2004:4
Keywords
self assembly, sticky graph
National Category
Mathematics
Identifiers
urn:nbn:se:miun:diva-5673 (URN)2459 (Local ID)2459 (Archive number)2459 (OAI)
Available from: 2008-09-30 Created: 2008-09-30Bibliographically approved
Boo, J. (2001). On canonical homotopy operators for partial derivative in Fock type spaces in C-n. Publicacions Matematiques, 45(1), 223-233
Open this publication in new window or tab >>On canonical homotopy operators for partial derivative in Fock type spaces in C-n
2001 (English)In: Publicacions Matematiques, ISSN 0214-1493, Vol. 45, no 1, p. 223-233Article in journal (Refereed) Published
Abstract [en]

We show that a certain solution operator for partial derivative in a space of forms square integrable against e(-\z\2) is canonical, i.e.. that it gives the minimal solution when applied to a partial derivative -closed form. and gives zero when applied to a form orthogonal to Ker partial derivative. 

Keywords
canonical homotopy operator
National Category
Mathematics
Identifiers
urn:nbn:se:miun:diva-1520 (URN)000168797200011 ()1473 (Local ID)1473 (Archive number)1473 (OAI)
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2011-04-26Bibliographically approved
Andersson, M. & Boo, J. (2000). Approximate formulas for canonical homotopy operators for the d-bar complex in strictly pseudoconvex domains. Mathematica Scandinavica, 87(2), 251-271
Open this publication in new window or tab >>Approximate formulas for canonical homotopy operators for the d-bar complex in strictly pseudoconvex domains
2000 (English)In: Mathematica Scandinavica, ISSN 0025-5521, Vol. 87, no 2, p. 251-271Article in journal (Refereed) Published
Keywords
d-bar complex
National Category
Mathematics
Identifiers
urn:nbn:se:miun:diva-1518 (URN)000166672800005 ()2-s2.0-0040780720 (Scopus ID)1471 (Local ID)1471 (Archive number)1471 (OAI)
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2016-10-27Bibliographically approved
Andersson, M., Boo, J. & Ortega-Cerda, J. (1998). Canonical Homotopy Operators for the d-bar complex in strictly pseudoconvex domains. Bulletin de la Societe Mathematique de France, 126(2), 245-271
Open this publication in new window or tab >>Canonical Homotopy Operators for the d-bar complex in strictly pseudoconvex domains
1998 (English)In: Bulletin de la Societe Mathematique de France, ISSN 0037-9484, Vol. 126, no 2, p. 245-271Article in journal (Refereed) Published
Keywords
d-bar komplex, strictly pseudoconvex domain, Bergman projection, integral formula, Bergman metric, canonical homotopy operator
National Category
Mathematics
Identifiers
urn:nbn:se:miun:diva-1517 (URN)000079339500003 ()1470 (Local ID)1470 (Archive number)1470 (OAI)
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2011-01-10Bibliographically approved
Boo, J. (1998). Quadratic convexity. Journal d'Analyse Mathematique, 76(1), 45-65
Open this publication in new window or tab >>Quadratic convexity
1998 (English)In: Journal d'Analyse Mathematique, ISSN 0021-7670, Vol. 76, no 1, p. 45-65Article in journal (Refereed) Published
Keywords
Convexity
National Category
Mathematics
Identifiers
urn:nbn:se:miun:diva-1516 (URN)10.1007/BF02786929 (DOI)000079338000002 ()1469 (Local ID)1469 (Archive number)1469 (OAI)
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2011-01-10Bibliographically approved
Boo, J. (1997). The H^p corona theorem in analytic polyhedra. Arkiv för matematik, 35(2), 225-251
Open this publication in new window or tab >>The H^p corona theorem in analytic polyhedra
1997 (English)In: Arkiv för matematik, ISSN 0004-2080, Vol. 35, no 2, p. 225-251Article in journal (Refereed) Published
Keywords
division problem
National Category
Mathematics
Identifiers
urn:nbn:se:miun:diva-1519 (URN)10.1007/BF02559968 10.1007/BF02559968 (DOI)1472 (Local ID)1472 (Archive number)1472 (OAI)
Available from: 2008-09-30 Created: 2009-10-06Bibliographically approved
Organisations

Search in DiVA

Show all publications